# SDR 04FDEA01815

- Difficulty date: June 20, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 22,024 hours, 10,453 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: C

## Discrepancy

UNRECOVERABLE STALL ENG NR 2 DURING T/O AT 500 FT ATB.  EGT WAS RAISING TO 670 DEG C, EGT LIGHT ON, PULLED BACK THE THROTTLE  TO PREVENT FURTHER EGT INCREASE.  FLAME NOTED BY ATC.  AS PER MTSI 72-00/3790 REMOVED AND REPLACED NR 2 ENG VANE AND  BLEED CONTROL PER MM 75-31-04-4A, FOR LEAK CHECK AND ENG TRIM RUN.  PREMATURE REMOVAL/INSTALLATION OFF MFG 776555-7, ON MFG 776555-5.
